# SDR USAA2009082492211

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 20,397 hours, 15,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2128 - LGA-BOS - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS AT ROW 3 MISSING.  REPLACED LENS COVER AT ROW 3 AS REQUIRED.
